Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Questions about fever and body temps in 4 year old...please read!

My 4 year old had a fever yesterday and earlier today. The highest was 102.2 and was hard to break. I gave him motrin and then tyenol 2 hours later. The pharmacy told me that it was ok to alternate and I could give tyenol to him 30 mins after the motrin the first time, then alternate every 4 hours. I have not given him anything since 4pm CST. His temp was normal at 5 and 6 but then began to go down each hour that I have taken it. I just took it at 945 and it s 96.9 It this too low.....should I be worried??? Thanks so much!

Answer Question
 
Anonymous

Asked by Anonymous at 11:13 PM on Mar. 6, 2010 in Preschoolers (3-4)

Answers (1)
  • IMO, if it went down that much then it is too low. I dont think this means much other than you should probably stop administering the meds. Remember that a fever is usually a symptom of something else. It is your body's way of fighting something. Treat the child, not just the fever. A slight fever is ok.
    Good luck!
    jenellemarie

    Answer by jenellemarie at 12:10 AM on Mar. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN